| Model Number |
BIO-COMP CRKSCRW FT VENTD 5.5X14.7MM |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported during a rotator cuff repair procedure the ar-1927bcft anchor broke upon insertion.A portion of the implant remains implanted within the patient.The rep reported the case was completed, and there is no need for a second surgery.A 5.5 punch was used to prepare the bone.